# SDR A6WA201040627

- Difficulty date: August 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 17,206 hours, 16,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP DAMAGED AT INBD T/E.  REMOVED UNSERVICEABLE T/E CHANNEL AND REPLACED FOR NEW SERVICEABLE CHANNEL.
